# SDR AALA2018112099001

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 66,547 hours, 25,240 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571600159
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D57571008001000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TRAILING EDGE FLAP, TRAILING EDGE WEDGE NR 1 WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE TE FLAP WEDGE IAW EA 287170.
